Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number
8CN85A
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Noted air leak in trach.Trach balloon tested by the surgery team.The balloon had a slight egg shape rather than a spherical one.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer
(Section D)
COVIDIEN LP
200 medtronic dr
lafayette CO 80026
MDR Report Key
24814944
Report Number
24814944
Device Sequence Number
6146275
Product Code
JOH
UDI-Device Identifier
10884521172494
UDI-Public
(01)10884521172494
Combination Product (Y/N)
N
Initial Reporter State
TN
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
04/01/2026
Report Date
(Section F)
04/01/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
8CN85A
Device Lot Number
K0388JZX
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
04/08/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/08/2026
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
76 YR
Patient Sex
Male
Patient Weight
82 KG
Date Report Sent to FDA
04/01/2026